You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
A Comparison of Approximate Interval Estimators for the Bernoulli Parameter
Lawrence M. Leemis and Kishor S. Trivedi
The American Statistician
Vol. 50, No. 1 (Feb., 1996), pp. 63-68
Stable URL: http://www.jstor.org/stable/2685046
Page Count: 6
Preview not available
We compare the accuracy of two approximate confidence interval estimators for the Bernoulli parameter p. The approximate confidence intervals are based on the normal and Poisson approximations to the binomial distribution. Charts are given to indicate which approximation is appropriate for certain sample sizes and point estimators.
The American Statistician © 1996 American Statistical Association